# SDR SWIA20230712

- Difficulty date: July 12, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R/H UPPER TRANSCOWL FWD LATCH FOR ACCESS ON JOB HN97996, CAMP 26789522, FOUND CRACKS IN EXTERIOR SKIN AND INNER DISHING TERMINATING AT LATCH SCREW HOLE.     (C-CHECK RO 8/16/2023)    R/H UPPER TRANSCOWL REPAIRED REF REO# 670-54-21-1566, REV --, DATED 7/26/23. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. REFER TO CONTINUATION SHEET FOR DETAILS.
